MathSciNet Relay Station
MathSciNet bibliographic data
MR242016 (39 #3351) 47.50
Kurtz, Thomas G. Extensions of Trotter's operator semigroup approximation theorems. J. Functional Analysis 3 1969 354–375.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement